MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL LTD. PNEUPAC PARAPAC PLUS 310 W/ ALARMS ¿ STAGE 3 BOXING; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL LTD. PNEUPAC PARAPAC PLUS 310 W/ ALARMS ¿ STAGE 3 BOXING; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 530A1167
Medical Device Problem Codes Loose or Intermittent Connection (1371); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was a risk of unintentional movement of the tidal volume knob from its original setting, particularly when set to high (1000 ¿ 1500 ml) or low (70 ¿ 150 ml) values.There was a risk that the patient outlet connector could loosen or detach from the parapac plus¿ p300 and p310 ventilators, affecting the active ventilation function.There was unknown patient involvement, and unknown patient harm/adverse event reported.
 
Additional Manufacturer Narrative
B5: additional information.A, b3, and h6.Codes: updated.Device evaluation: unable to confirm complaint due to the device not being returned.Based on the review of the service history and information provided by the customer we are unable to determine a probable cause as the device was not returned for evaluation.If the device is returned the manufacturer will re-open the complaint for further device analysis.
 
Event or Problem Description
Additional information was received informing there was no patient involvement, and no patient harm/adverse event reported.

Brand Name
PNEUPAC PARAPAC PLUS 310 W/ ALARMS ¿ STAGE 3 BOXING
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL LTD.
enterprise way
bramingham business park
luton LU3 4 BU
UK  LU3 4BU
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20914201
Report Number9611178-2024-00095
Device Sequence Number15566765
Product Code BTL
UDI-Device Identifier35019315107478
UDI-Public(01)35019315107478(11)150318
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number530A1167
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date04/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown